MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LOTUS EDGE VALVE SYSTEM; LOTUS EDGE TM VALVE SYSTEM

BOSTON SCIENTIFIC CORPORATION LOTUS EDGE VALVE SYSTEM; LOTUS EDGE TM VALVE SYSTEM
Model Number H749LVSUS230
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Aortic Valve Stenosis (1717); Stroke/CVA (1770); Complete Heart Block (2627)
Date of Event 03/31/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that complete heart block and stroke occurred.Prior to valve implant, heparin was administered and an act of greater than 250 was achieved.After the successful deployment of the lotus edge valve, the patient developed complete heart block.The patient received a permanent pacemaker(ppm) after the conclusion of the valve implant and was recovering in the icu.Three days post implant, the patient had a stroke of the posterior basal while still in the hospital.The patient was started on coumadin following the stroke.The patients symptoms of dizzy and confused resolved and has since been discharged home and is undergoing rehab therapy.
 
Additional Manufacturer Narrative
B5: describe event or problem: updated.H6: patient codes: updated.
 
Event or Problem Description
It was reported that complete heart block and stroke occurred.Prior to valve implant, heparin was administered and an act of greater than 250 was achieved.After the successful deployment of the lotus edge valve, the patient developed complete heart block.The patient received a permanent pacemaker(ppm) after the conclusion of the valve implant and was recovering in the icu.Three days post implant, the patient had a stroke of the posterior basal while still in the hospital.The patient was started on coumadin following the stroke.The patients symptoms of dizzy and confused resolved and has since been discharged home and is undergoing rehab therapy.It was further reported that post procedure, the patient developed aortic stenosis.

Brand Name
LOTUS EDGE VALVE SYSTEM
Common Device Name
LOTUS EDGE TM VALVE SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9993099
Report Number2134265-2020-05227
Device Sequence Number3836675
Product Code NPT
UDI-Device Identifier08714729960904
UDI-Public08714729960904
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P180029
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 11/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/03/2020
Device Model NumberH749LVSUS230
Device Catalogue NumberH749LVSUS230
Device Lot Number0024359138
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/31/2020
Supplement Date Received by Manufacturer11/06/2020
Initial Report FDA Received Date04/23/2020
Supplement Report FDA Received Date12/01/2020
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
92630745-FA
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR